# SDR CHQA200800093

- Difficulty date: May 11, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N7406
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 16,350 hours, 13,719 cycles
- Engine: Ge CF343B1
- Engine time: 16,350 hours, 13,717 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 600332801001
- Part serial: UNKNOWN
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5641, IAH TO LBB, AFTER TAKEOFF, THE FLIGHT CREW REPORTED A LOUD NOISE AND STALL FAIL CAUTION MESSAGE ON EICAS.  THE FLIGHT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE OXYGEN SERVICING DOOR OPEN.  THE DOOR AND LATCH WERE INSPECTED AND FOUND TO BE SERVICEABLE.  THE OXYGEN SERVICING DOOR WAS CLOSED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
